Differential and Integral Equations

Periodic bouncing for a forced linear spring with obstacle

A. C. Lazer and P. J. McKenna

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 5, Number 1 (1992), 165-172.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371086987

Mathematical Reviews number (MathSciNet)
MR1141733

Zentralblatt MATH identifier
0757.34033

Subjects
Primary: 34C15: Nonlinear oscillations, coupled oscillators
Secondary: 34C25: Periodic solutions 73K03

Citation

Lazer, A. C.; McKenna, P. J. Periodic bouncing for a forced linear spring with obstacle. Differential Integral Equations 5 (1992), no. 1, 165--172. https://projecteuclid.org/euclid.die/1371086987


Export citation